# SDR EE4Y2013060600066

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N332TR
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24332
- Aircraft time: 66,269 hours, 38,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 6, INBD MAIN TRACK SKIN WITH CRACK AROUND RIVETS.  REPAIRED RT WING SLAT NR 6 INBD MAIN TRACK SKIN SECTION BETWEEN SLAT STA 333.5 AND SLAT STA 348.5 IAW SRM 57-43-01, FIG 201, REPAIR 6.
